# SDR DALA2019011600318

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,407 hours, 24,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FR70 AT LEVEL STR 23L AT AFT GALLEY AREA. REPLACED WEB FR 70 AT LEVEL STR 23L AFT GALLEY AREA AND FASTENERS AS PER SRM 51-72-11, 51-42-11 AND DWG D53470100.
